Please use this identifier to cite or link to this item: http://dx.doi.org/10.14279/depositonce-7434
Main Title: Periodic discrete conformal maps
Author(s): Hetrich-Jeromin, Udo
McIntosh, Ian
Norman, P.
Pedit, Franz
Type: Article
Language Code: en
Abstract: Recently there has been much interest in the theory of discrete surfaces in 3-space and its connection with the discretization of soliton equations (see e.g. [3], [11] and references therein). In this article we study a discrete geometry which is the simplest example for both theories.
URI: https://depositonce.tu-berlin.de//handle/11303/8283
http://dx.doi.org/10.14279/depositonce-7434
Issue Date: 2001
Date Available: 2-Oct-2018
DDC Class: 510 Mathematik
Subject(s): discrete surface
discretization
soliton equations
discrete geometry
License: http://rightsstatements.org/vocab/InC/1.0/
Journal Title: Journal für die reine und angewandte Mathematik
Publisher: De Gruyter
Publisher Place: Berlin
Volume: 2001
Issue: 534
Publisher DOI: 10.1515/crll.2001.038
Page Start: 129
Page End: 153
EISSN: 1435-5345
ISSN: 0075-4102
Notes: Dieser Beitrag ist mit Zustimmung des Rechteinhabers aufgrund einer (DFG geförderten) Allianz- bzw. Nationallizenz frei zugänglich.
This publication is with permission of the rights owner freely accessible due to an Alliance licence and a national licence (funded by the DFG, German Research Foundation) respectively.
Appears in Collections:Inst. Mathematik » Publications

Files in This Item:
File Description SizeFormat 
Hetrich-Jeromin_McIntosh_Norman_2001.pdf336.57 kBAdobe PDFThumbnail
View/Open


Items in DepositOnce are protected by copyright, with all rights reserved, unless otherwise indicated.